# SDR USAA060070

- Difficulty date: January 17, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEP GOUGE AFT CARGO DOOR SKIN ABOVE HANDLE CUTOUT.  REMOVED DAMAGED, INSTALLED FILLER AND DOUBLER IAW SRM 52-30-01, 52-00-01, DEFECT SIZE: 2.00" BY .016" DEEP GOUGE.
